MAUDE Adverse Event Report: PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH INTELLIVUE PATIENT MONITOR MX800

PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH INTELLIVUE PATIENT MONITOR MX800
Model Number INTELLIVUE PATIENT MONITOR MX800
Medical Device Problem Code No Audible Alarm (1019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/09/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Philips is in the process of obtaining additional information concerning this event and the complaint is still under investigation.A final report will be submitted once the investigation is complete.
 
Event or Problem Description
It was reported the device is not alarming with sound only visual at the bedside.The device was in clinical use.There was no report of patient or user harm.
 
Additional Manufacturer Narrative
Analysis was performed remote service personnel which included talking to the customer and remoting into the system.The results of the analysis were that when the remote support engineer (rse) checked the clinical audit trail he noted that at approximately the same time that the issue is reported, the low hr alarm limit was changed to a low of 40.This may account for why the alarm was not heard, if the patient hr did not drop below the limit.The customer was advised the hear rate (hr) would need to drop to 39 in this case in order to activate the alarm.If the hr low clamp is set to 40, no yellow alarm would be heard, only a red alarm, as this rate would be below the clamp.The rse identified the alarm reflection master and proceeded to reboot with permission from biomed.After the ai master was rebooted, the issue persisted once again.The biomed adjusted alarm limits to 20 above the current hr.Again, the alarms were heard at the picix but not at the bedside monitor.The rse advised the biomed to test an empty bed using an mx40 and simulator to see if this is a widespread issue.The biomed stated he will test the system with mx40 and simulator.He will also use his ivst to clone a spare mx800 from a known good configuration.No further information is available as the customer did not come back and advised to have the order for onsite service closed.Based on the results of the analysis, it was determined that the product has malfunctioned but the cause remains unknown as the customer refused our service.A review of the service history for this device shows the problem has not been reported again for this device.

Brand Name
INTELLIVUE PATIENT MONITOR MX800
Common Device Name
INTELLIVUE PATIENT MONITOR MX800
Manufacturer (Section D)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
hauke schik
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
70314632031
MDR Report Key24532931
Report Number9610816-2026-100457
Device Sequence Number21066295
Product Code MHX
UDI-Device Identifier00884838020733
UDI-Public(01)00884838020733
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K150310
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 05/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberINTELLIVUE PATIENT MONITOR MX800
Device Catalogue Number865240
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/09/2026
Supplement Date Received by Manufacturer04/23/2026
Initial Report FDA Received Date03/06/2026
Supplement Report FDA Received Date05/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/24/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown